# SDR DLM11961210

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610405
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN NR 307 IN AFT GALLEY WOULD NOT TURNED OFF WITH SWITCH.  PULLED C/B'S TO ALL TO STOP OVERHEATING.  IT WAS GIVING OFF A BURNING ODOR AND VERY HOT.  ATL MTC NOTIFIED.
